MathSciNet Relay Station
MathSciNet bibliographic data
MR2564474 (2011d:35386) 35Q31 (35A02 35L65 76N15)
De Lellis, Camillo; Székelyhidi, László, Jr. On admissibility criteria for weak solutions of the Euler equations. Arch. Ration. Mech. Anal. 195 (2010), no. 1, 225–260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement